Applying generalized Padé approximants in analytic QCD models

Cvetic G, Kögerler R (2011)
PHYSICAL REVIEW D 84(5): 056005.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Cvetic G, Kögerler R. Applying generalized Padé approximants in analytic QCD models. PHYSICAL REVIEW D. 2011;84(5):056005.
Cvetic, G., & Kögerler, R. (2011). Applying generalized Padé approximants in analytic QCD models. PHYSICAL REVIEW D, 84(5), 056005. doi:10.1103/PhysRevD.84.056005
Cvetic, G., and Kögerler, R. (2011). Applying generalized Padé approximants in analytic QCD models. PHYSICAL REVIEW D 84, 056005.
Cvetic, G., & Kögerler, R., 2011. Applying generalized Padé approximants in analytic QCD models. PHYSICAL REVIEW D, 84(5), p 056005.
G. Cvetic and R. Kögerler, “Applying generalized Padé approximants in analytic QCD models”, PHYSICAL REVIEW D, vol. 84, 2011, pp. 056005.
Cvetic, G., Kögerler, R.: Applying generalized Padé approximants in analytic QCD models. PHYSICAL REVIEW D. 84, 056005 (2011).
Cvetic, Gorazd, and Kögerler, Reinhart. “Applying generalized Padé approximants in analytic QCD models”. PHYSICAL REVIEW D 84.5 (2011): 056005.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1107.2902

Inspire 918439

Search this title in

Google Scholar